# SDR USAA960627

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 658
- Part time: 74,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND .4375 INCH CRACK IN FUSELAGE SKIN AT STATION 658 BETWEEN R1 AND R2.  DETECTED BY EDDY CURRENT.  CUT OUT CRACKED AREA.  INSTALLED A FILLER AND AN EXTERNAL DOUBLER WITH BLIND FASTENER PER SRM 53-04 FIG 12B SHEET 16 (CLASS II REPAIR). (M)
